# SDR HNAA2020110900304

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED.  FABRICATED AND INSTALLED DOUBLER FOR REPAIR OF SERVICE DOOR LOWER CENTER SILL CENTER NUTPLATE HOLE, IAW EMB-145 SRM 53-21-02 RE ITEM 2 AND EO1-53-20-0381.  SEE TURNOVER FOR DETAILS.
